# SDR AALA20100711SJU01

- Difficulty date: July 10, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N642AA
- Make and model: Boeing 757223
- Aircraft serial: 24600
- Aircraft time: 60,797 hours, 21,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FROM 26D SEAT TO AFT DOOR EMERGENCY LIGHT INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERY PACK FOR 26D SEAT AND AFT DOORS.
